Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 27, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 28, 2024, 5:04 PM MDT for Kiowa County, Colorado. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2024, 5:04 PM MDT (23:04 UTC)
- Expired
- May 28, 2024, 5:30 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:13 PM MDT | HAIL 1 | Eads, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:34 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
015
WUUS55 KPUB 282304
SVRPUB
COC061-282330-
/O.NEW.KPUB.SV.W.0027.240528T2304Z-240528T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
504 PM MDT Tue May 28 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Kiowa County in southeastern Colorado...
* Until 530 PM MDT.
* At 504 PM MDT, a severe thunderstorm was located near Eads, or 24
miles north of Lamar, moving northeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Eads, Sweetwater Reservoir, and Neeoshe Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3833 10272 3840 10287 3861 10278 3854 10246
TIME...MOT...LOC 2304Z 211DEG 23KT 3842 10274
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe1 follow-up statement
169
WWUS55 KPUB 282316
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
516 PM MDT Tue May 28 2024
COC061-282330-
/O.CON.KPUB.SV.W.0027.000000T0000Z-240528T2330Z/
Kiowa CO-
516 PM MDT Tue May 28 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTH CENTRAL KIOWA COUNTY...
At 516 PM MDT, a severe thunderstorm was located near Eads, or 27
miles north of Lamar, moving northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Eads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3838 10265 3841 10279 3861 10278 3854 10246
TIME...MOT...LOC 2316Z 210DEG 19KT 3847 10271
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:28 PM MDT, 2 hours 36 minutes earlier. Its key messages:
- Strong to severe storms possible this afternoon and evening southeast plains with greatest risk across Kiowa, Bent, Prowers and Baca Counties.
- Severe thunderstorm risk expands across all of the southeast plains on Wednesday.
- Showers and thunderstorms will develop during the afternoon, with severe storms possible over the plains, on Thursday.
- Afternoon thunderstorms will be possible on Friday, but less of a chance of becoming severe.
- It will be drier this weekend going into early next week with a lesser chance of afternoon thunderstorms.
Area forecast discussion, May 28, 2:28 PM MDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 228 PM MDT Tue May 28 2024 .KEY MESSAGES... - Strong to severe storms possible this afternoon and evening southeast plains with greatest risk across Kiowa, Bent, Prowers and Baca Counties. - Severe thunderstorm risk expands across all of the southeast plains on Wednesday. - Showers and thunderstorms will develop during the afternoon, with severe storms possible over the plains, on Thursday. - Afternoon thunderstorms will be possible on Friday, but less of a chance of becoming severe. - It will be drier this weekend going into early next week with a lesser chance of afternoon thunderstorms. && .SHORT TERM /THROUGH WEDNESDAY NIGHT/... Issued at 222 PM MDT Tue May 28 2024 Southeast winds have been advecting 40-50+ dew points westward into southeast CO this afternoon with ML CAPEs off Meso Analysis up to 2000 J/kg across the far eastern plains of Kiowa, Prowers, Bent and Baca counties. Meanwhile, convective temperatures have been breached across the Palmer and Raton Mesa regions. Lower dew points out west point to more of a wind and small hail risk for the I-25 corridor and adjacent eastern plains this afternoon. However as storms move eastward and develop along surface boundaries, healthy CAPE and sufficient shear in the 30-40 kt range, will result in a few strong to severe storms which may congeal into one more more convective clusters across southern portions of the plains, with less certainty farther north with cells across Kiowa county later this evening. SVR Watch #346 will remain in effect until 9 PM. Thunderstorms diminish across the eastern plains this evening but will likely send an outflow boundary westward into the I-25 corridor towards morning. This will set the stage for better thunderstorm chances on Wednesday. Upper ridge axis shifts eastward on Wednesday as the western U.S. upper trough moves into the Great Basin and northern U.S. Rockies by afternoon. Storms will re-fire across the mountains around noon, and spread eastward across the plains during the afternoon. Mean HREF CAPE increases to around 1000 J/kg along the I-25 corridor with 1500+ across the far eastern plains. NAM12 still rides on the higher side of the spectrum with SBCape up to 2500 J/kg. With a little better flow aloft, deep layer shears will range from 30-40 kts, sufficient for a few strong to severe thunderstorms with large hail and damaging winds possible. Thunderstorms may persist into the evening hours if a convective cluster can organize over the eastern counties as low level jet strengthens during the evening. Activity should be pushing south and east of the area during the overnight hours. && .LONG TERM /THURSDAY THROUGH MONDAY/... Issued at 222 PM MDT Tue May 28 2024 Thursday... A major shortwave trough located to the north of the region will be propagating towards the east. This will allow for there to be a southwesterly flow in the mid levels and a sufficient amount of upper level diffluence to provide lift and help to initiate thunderstorm development during the afternoon over the region. This will also interact with an associated frontal boundary with the trough, which will enhance thunderstorm activity over the plains by later in the afternoon and through the evening. It will be rather conditionally unstable over the plains as southeasterly winds ahead of the boundary during the morning allows for more low-level moisture and relatively higher dewpoints to make its way further west and back up against the I-25 corridor. As a result, MUCAPE will continue to increase, with values approaching 3000 J/kg showing up in some over the models over portions of the far southeastern plains and just over 2000 J/kg stretching back into the lower Arkansas River Valley and up to the I-25 corridor in Pueblo County. There will also very favorable lapse rates for updraft intensities, generally between 7 to 8 C/km over the plains. The one component that will be lacking is going to be effective bulk shear, which will be around 30 to 35 kts over most of the plains, and only some better values of 50 kts or greater confined to a more isolated area near the Raton Mesa. Still, the potential will be there for storms to become severe, especially over the far southeastern plains where some of the better CAPE will be. Low-level shear/CAPE is not going to be very impressive, and therefore the threat of landspouts will be very low, but cannot be ruled out. Lastest CAMs display most of the initial thunderstorm development to be over El Paso County and western Las Animas County, and then moves eastward and intensifies. There is also going to be the possible formation of an MCS which develops over the Palmer Divide area and then drops down to the southeast and affects Kiowa and Prowers counties by later in the evening. If this occurs, it may produce severe outflow winds along a gust front ahead of it. The other main impact from these storms will be the threat of very large hail, given the amount of MUCAPE, which may be up to an inch or more for locations along the I-25 corridor and possibly greater than 2 inches over the eastern plains. These storms will continue to progress eastward, with a greater chance of becoming severe as they get closer to the CO/KS border. There could still be some storms continuing within our CWA up to a few hours after midnight and then should be completely to our east just before sunrise on Friday. Friday through Monday... As the major shortwave continues to move off to the east and further downstream, it will allow for overall more stable conditions to return to the plains. However, the westerly flow with some recycled moisture and orographic lifting will spark off convection during the afternoon, mainly over the eastern mountains and along the I-25 corridor and then will move off to the east as the evening progresses. Given the relatively more stable environment, with weaker shear, storms will likely not become severe but may still be on the stronger side with possibly hail up nickel size and gusty outflow winds up to 50 mph. A weak ridge will continue to build in over the region during the weekend and this will help to suppress afternoon convection somewhat, although there will be recycled moisture and westerly flow remaining in place with storms being more isolated in nature (mainly over the mountains and far eastern plains) and overall warmer and overall drier for most locations. Sunday will be the hottest day as the ridge axis moves over and an approaching trough creates downsloping winds, with highs maxing out in the mid 90s over much of the plains. There could also be some fire weather concerns for the lower elevations in vicinity of the southern Sangres. It will be slightly cooler but still relatively dry on Monday after passage of the trough, although there will still be. some afternoon thunderstorms possible, mainly over the mountains. -Stewey && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 222 PM MDT Tue May 28 2024 Showers and thunderstorms will continue across the mountains and move off into the adjacent lower elevations through the late afternoon and evening. VCSH/VCTS will be possible at all three terminals, though coverage looks too isolated to put into the KPUB and ALS TAFs just yet. Gusty outflow winds will spread into all three terminals in the afternoon/early evening. If VCTS does impact the terminals, then localized erratic gusts to 40 kts will be possible. Moisture will increase with easterly winds overnight at KCOS and KPUB. Have delayed the onset of stratus at KCOS until 10z, as recent models have backed off on this scenario some. Have kept conditions MVFR for now, but it is possible that a stronger moisture surge originating from thunderstorms to the east could result in a few hours of IFR conditions due to stratus at KCOS during the early morning hours. These should dissipate by 15z with a better chance for stronger thunderstorms to impact the KCOS and KPUB terminals in the afternoon. Gusty outflow winds and hail would be the primary risks. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...STEWARD AVIATION...KT
Hazardous weather outlook, May 28, 11:35 AM MDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1135 AM MDT Tue May 28 2024 COZ058>089-093>099-291745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1135 AM MDT Tue May 28 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Increasing coverage and intensity is expected for our thunderstorm activity today. Weak storms are expected to form over the mountains through the afternoon, with main risks being gusty winds and lightning. Storms form over the southern plains and the Pikes Peak region early this afternoon, some of which could become strong to severe as they move eastward into portions of eastern Las Animas, Baca, Kiowa, Bent, and Prowers counties after 3pm. Main risks with storms on our plains today will be large hail up to 2 inches in diameter, damaging winds gusting over 60 mph, and lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to severe storms will be possible again Wednesday and Thursday from I-25 eastward across the plains, with the greatest coverage of storms likely on Thursday. Damaging winds and large hail will be the main risk from any storms, along with cloud to ground lightning. Over the mountains and interior valleys, weaker storms are expected, with gusty winds and lightning the main storm threats. Thunderstorms chances will gradually diminish from Friday into the weekend, though a few strong storms may linger on the eastern plains Friday afternoon and evening. Over the weekend, storms will tend to be weaker and more isolated, as drier air moves into the region. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 31/EHR
In the hours before
Local storm report, May 28, 4:38 PM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
438 PM MDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM Hail 1 W Las Animas 38.07N 103.24W
05/28/2024 E1.50 Inch Bent CO Trained Spotter
Quarter size hail, with bigger stones
estimated at 1.5 inches.
&&
kamSpecial weather statement, May 28, 4:53 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
453 PM MDT Tue May 28 2024
COZ089-093-095-097-282330-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
453 PM MDT Tue May 28 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA...EAST CENTRAL CROWLEY AND NORTHERN BENT COUNTIES THROUGH 530
PM MDT...
At 453 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Hasty, or 23 miles west of Lamar, moving north at
15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Animas, McClave, Blue Lake, Hasty, John Martin Reservoir, Fort
Lyon, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3804 10296 3805 10325 3815 10333 3821 10355
3834 10348 3826 10291 3814 10282
TIME...MOT...LOC 2253Z 196DEG 15KT 3818 10303
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeLocal storm report, May 28, 4:57 PM MDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
457 PM MDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 13 ESE Higbee 37.69N 103.24W
05/28/2024 M1.00 Inch Bent CO Public
&&
kamSpecial weather statement, May 28, 5:00 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
500 PM MDT Tue May 28 2024
COZ076-077-079-083-282330-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
500 PM MDT Tue May 28 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL FREMONT COUNTY THROUGH
530 PM MDT...
At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Texas Creek, or 44 miles southwest of Colorado Springs,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Royal Gorge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3834 10547 3847 10554 3859 10538 3836 10526
TIME...MOT...LOC 2259Z 244DEG 12KT 3842 10545
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, May 28, 5:02 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
502 PM MDT Tue May 28 2024
COZ097-098-282330-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
502 PM MDT Tue May 28 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PROWERS AND EAST
CENTRAL BENT COUNTIES THROUGH 530 PM MDT...
At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of McClave, or 12 miles southwest of Lamar, moving
northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3789 10275 3796 10291 3806 10288 3813 10282
3804 10250
TIME...MOT...LOC 2302Z 216DEG 17KT 3796 10279
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeLocal storm report, May 28, 5:03 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
503 PM MDT Tue May 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 1 WNW Fort Lyon 38.10N 103.16W
05/28/2024 M1.00 Inch Bent CO Public
Country Road 14 north of HWY 50.
&&
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 12:49 PM MDT | Special Weather Statement | PUB | Douglas | 26 min |
| May 28, 1:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 28, 1:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 28, 1:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 28, 1:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| May 28, 1:50 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| May 28, 2:03 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| May 28, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| May 28, 2:12 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
| May 28, 2:22 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 28, 2:31 PM MDT | Special Weather Statement | PUB | 29 min | |
| May 28, 2:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 28, 2:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 28, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| May 28, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| May 28, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 13 min |
| May 28, 3:27 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| May 28, 3:34 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 26 min |
| May 28, 3:42 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| May 28, 3:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| May 28, 3:58 PM MDT | Special Weather Statement | PUB | Gunnison | 32 min |
| May 28, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 32 min |
| May 28, 4:02 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| May 28, 4:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 27 min |
| May 28, 4:22 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| May 28, 4:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 28, 4:29 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| May 28, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 14 min |
| May 28, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 27 min |
| May 28, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 34 min |
| May 28, 4:53 PM MDT | Special Weather Statement | PUB | Bent | 37 min |
| May 28, 5:00 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| May 28, 5:02 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| May 28, 5:13 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| May 28, 5:25 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| May 28, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 30 min |
| May 28, 5:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 28, 5:59 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.